Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have pain in chest and fainted. On GI medication. Advice?

Hi I went to the ER earlier this evening for chest pain . I was discharged but just do not feel right....the pain had subsided by the time the ecg was done but returned before d/c. My BP had been 222/100 just before taking diltiazem and clonidine (normally I do not have high bp but autonomic dysreflexia due to incomplete SCI). It was 105/70 pulse 100-124 in ER (nurse was only in room to see it under 111 - but monitor was left on - my pulse is generally around 50-60, 70 if I m really in pain). My troponin came back ok (didn t give the actual number). Diagnosed as GI related. Given GI meds. Pain has continued in spurts with worst being about 20 minutes ago when I literally fainted. I want to go back to the ER, but I don t want to be labed a trouble pt. I live alone so it s not like I have someone here with me.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response

Sorry to hear about your problem. You have high blood pressure. Chest pain and faint is quite significant. Which side the pain was ? I guess they did a 12 leads ECG/EKG, chest xray, blood test, including cardiac enzymes like CKMB, and troponin.
You blood pressure seems quite high. You didn't give an age. That is also important, your past medical illness and all medication you are taking. Normally how fit you are, independent with your daily living activities ?
You could have had, cardiac event including an abnormal run of your heart rhythm, a clot in the lung, severe anaemia or stress related. Get a thorough check up again including blood test, Echocardiogram and chest xrays. Hope this helps.
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor